# SDR SWAA2024103041520

- Difficulty date: September 24, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA 2024-593152<[01] TRIM OUT BS 312 FRAME UPPER CHORD AT LBL 33 BETWEEN S-5L AND S-6L IAW EA# M-22-153-01244 [TTG8Q00W585E] SEE INDIVIDUAL SIGN OFF BELOW.;[02] TRIM OUT BS 312 FRAME UPPER CHORD AT LBL 33 BETWEEN S-5L AND S-6L IAW EA# M-22-153-01244 [TTG8Q00W585E] SEE INDIVIDUAL SIGN OFF BELOW.
